CONTEMPORARY PERUVIAN FILM SHOWCASE NYC 2013

The Contemporary Peruvian Film Showcase is proud to announce the film line-up for 2013, celebrating the 500th anniversary of Vasco Nunez de Balboa’s first sighting of the Pacific Ocean and the city of Lima, the only Latin American capital city bordering the Pacific Ocean, and the creation of the Pacific Alliance, a Latin American bloc composed of Chile, Colombia, Mexico and Peru.

The festival, which returns to New York City for a fourth year, will take place on September 17, 18, 24 & 25, 2013 (program attached) at the Instituto Cervantes – New York (211 E 49th St). This year’s program includes a diverse schedule of 14 features, shorts and documentaries. The festival highlight will be the screening of Kon-Tiki, the 1951 Academy Award Winner for Best Documentary Feature, a about the Kon-Tiki expedition led by Norwegian explorer and writer Thor Heyerdahl.

The 2013 Contemporary Peruvian Film Showcase is curated by the photographer and filmmaker Lorry Salcedo Mitrani, and produced in conjunction with the Permanent Mission of Peru to the United Nations and The City of Lima.

For the first time, the festival will also feature a photo exhibition, Lima 130K. This show, will align with the festival’s theme, is curated by Carlos Caamaño, and comprises 15 groundbreaking artworks by the most prominent photographers in the contemporary Peruvian art scene. The exhibition will run from September 17 through October 4, 2013, at the Instituto Cervantes art gallery (211 E 49th St).

Contact person: Javier Iturralde de Bracamonte
Marketing & Press | Contemporary Peruvian Film Showcase NYC 646 509-4298/ PeruvianfilmshowcasePR@gmail.com
+ Info:
http://fourthperuvianfilmshowcase.wordpress.com
+ Info on past Editions: 2010, 2011 & 2012

Film Program

This slideshow requires JavaScript.

 

Tuesday, September 17, 2013, Opening Night
6 – 6:45 pm
“Ancient Lima” (Lima Milenaria), Documentary short / 2013 / 5 min “Mother Ocean” (Madre Mar), Documentary short by Delia Ackerman and Mariana Tschudi / 2011 / 11 min
6:45- 7:40 pm “Kon-Tiki”, Documentary by Thor Heyerdahl / 1947 / 55 min (Norwegian with English subtitles)

Wednesday, September 18, 2013
6 – 6:15 pm,
“Mary of the desert” (Maria del desierto), Documentary by Gianfranco Annichini / 1981 / 13 min
6:20– 6:25 pm, “The Mirror” (El Espejo) Fiction short by Franco Garcia Becerra / 2010 / 5 min
6:30- 7:45 pm, “Dark Heaven” (Cielo Oscuro), Feature-length fiction film by Joel Calero / 2012 / 75 min

Tuesday, September 24, 2013
6 – 6:55 pm,
“Lucha Reyes, Lettter to Heaven” (Lucha Reyes, Carta al Cielo), Documentary by Javier Ponce Gambirazio / 2009 / 52 min
7:00 – 7:15 pm, “The Tree” (El Arbol), Fiction short by Rodrigo Moreno Valle / 2011 / 13 min
7:20 – 9:00 pm , “The Trial” (La Prueba), Feature-length fiction film by Judith Velez / 2006 / 100 min

Wednesday, September 25, 2013
6 – 6:20 pm,
“Lima 2011”, Fiction short by Franco Garcia Becerra / 2011 / 20 min
6:25 – 6:40 pm, “Sunset” (Ocaso), Fiction short by Cristian Cancho Llamocca / 2011 / 13 min
6:45 – 8:15 pm , “The Cleaner” (El Limpiador), Feature-length fiction film by Adrian Saba / 2012 / 90 min

Notes: Free and open to public. All films are in Spanish with English subtitles unless otherwise indicated.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s